Thermodynamical Restrictions and Wave Propagation for a Class of Fractional Order Viscoelastic Rods
Teodor M. Atanacković,
Sanja Konjik,
Ljubica Oparnica and
Dušan Zorica
Abstract and Applied Analysis, 2011, vol. 2011, 1-32
Abstract:
We discuss thermodynamical restrictions for a linear constitutive equation containing fractional derivatives of stress and strain of different orders. Such an equation generalizes several known models. The restrictions on coefficients are derived by using entropy inequality for isothermal processes. In addition, we study waves in a rod of finite length modelled by a linear fractional constitutive equation. In particular, we examine stress relaxation and creep and compare results with the quasistatic analysis.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/975694.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/975694.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:975694
DOI: 10.1155/2011/975694
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().